Translator Disclaimer
1997 Small solutions of certain boundary value problems
Flaviano Battelli, Michal Fečkan
Differential Integral Equations 10(2): 289-308 (1997).

Abstract

Existence and nonexistence results of small solutions are derived for certain boundary value problems.

Citation

Download Citation

Flaviano Battelli. Michal Fečkan. "Small solutions of certain boundary value problems." Differential Integral Equations 10 (2) 289 - 308, 1997.

Information

Published: 1997
First available in Project Euclid: 2 May 2013

zbMATH: 0897.34019
MathSciNet: MR1424813

Subjects:
Primary: 34B15
Secondary: 47H15, 47N20

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
20 PAGES


SHARE
Vol.10 • No. 2 • 1997
Back to Top